# SDR A6WA201211194001

- Difficulty date: November 19, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 25,826 hours, 24,131 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Unsecure
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

REQUEST INSPECTION OF LAV SMOKE DETECTOR - WENT OFF IN FLIGHT, NO SMOKE NOTED.  FOUND TO BE HANGING FROM CEILING.  REMOVED LAV SMOKE DETECTOR, RE-ADJUSTED HOLDING BRACKET IAW 26-16-01, RE-SECURED HOLDING BLOCK, OPS CHECK GOOD AT THIS TIME.  RE-INSTALLED SAME DETECTOR, NO DEFECTS.
